# SDR ASAA2019030528502

- Difficulty date: March 5, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 27,719 hours, 7,995 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FD FLAG ON CAPTS SIDE ILLUMINATED. GROUNDED - YES. PERFORMED A/C POWER DOWN AND POWER UP REF AMM 24-22-00-860-812. FLIGHT DIRECTOR OPS CHECKS NORMAL REF AMM 22-11-00.
